# SDR SRXR201806090051

- Difficulty date: June 9, 2018
- Submitted: June 9, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: DJ4610692
- Condition: Corroded
- Location: Fuselage
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR CHANNEL IS CORRODED AT STA 999 X=47.75. ACCOMPLISHED REPAIR ON FWD CARGO COMPARTMENT FLOOR CHANNEL AT STA 999 X=47.75 PER EA 011-5310-52-A7272 I/R.
